# SDR CALA20190821389

- Difficulty date: August 16, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323072020002
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, BILGE AREA, SHEAR TIE ON FR30, BTWN STRG 41R-42R, HAS CORROSION FR30.   REMOVED AND REPLACED CLEAT AT FR 30 STR 41R-42R IAW SRM 51- 42-11-001 PG. 18 SUB. D AND SRM 51-42-11-001, PG. 9.5.3.
